MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. X-STREAM CONTROLLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. X-STREAM CONTROLLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 5551000
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mw5088440 did not identify include contact information or identify the user facility.As such we were unable to request the sample or gather any additional information.The x-stream controller is a re-usable device.The product lot number/serial number was not provided, as such the manufacturing records could not be reviewed.No definitive conclusion can be made at this time as to the root cause of the unit smoking.Shall more information or the sample be obtained, a supplemental mdr will be submitted.Unknown if device is available.
 
Event or Problem Description
Per medwatch# 5088440 that during a surgical procedure, the suction irrigator machine started to smoke.Machine stopped and removed.Machine sent for evaluation.Unk.Etiology of cause.

Brand Name
X-STREAM CONTROLLER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key9071111
Report Number1213643-2019-08831
Device Sequence Number3762531
Product Code GCJ
UDI-Device Identifier00801741010118
UDI-Public(01)00801741010118
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K001790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5551000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1